# SDR DALA2023061604909

- Difficulty date: June 12, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N573DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0250
- Aircraft time: 7,659 hours, 853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3573 DURING CAV CHECK FOUND NTF FILLER PANELS STRIPS MISSING IN AFT GALLEY. CORRECTIVE ACTION: DEFERRED. (2811962)
